Alert archive / California / Wind Advisories in 2007

Wind Advisory 2, NWS Hanford, CA

January 5, 2007

NWS Hanford, CA issued this wind advisory at Jan 5, 2007, 8:12 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2007, 8:12 AM PST (16:12 UTC)
Expired
Jan 5, 2007, 9:00 PM PST
In force
13 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 051612
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
812 AM PST FRI JAN 5 2007

CAZ098-099-060000-
/O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
/O.NEW.KHNX.WI.Y.0002.070105T1612Z-070106T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
812 AM PST FRI JAN 5 2007

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...


THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. THE HIGH WIND WARNING IS NO LONGER IN EFFECT.

STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD
FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED
THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WEATHER.GOV/HANFORD

CAZ095-051715-
/O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
KERN COUNTY MOUNTAINS-
812 AM PST FRI JAN 5 2007

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS IS NO LONGER
IN EFFECT.  

WINDS HAVE DIMINISHED THIS MORNING ACROSS THE REGION. HOWEVER...
LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS AFTERNOON. 



$$

WEATHER.GOV/HANFORD

CAZ089>092-060015-
/O.CON.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
812 AM PST FRI JAN 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY.

A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO
THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO
FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING.
AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING
LASTING FROM 4 TO 8 HOURS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WEATHER.GOV/HANFORD
4 follow-up statements
000 
WWUS76 KHNX 051642
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
842 AM PST FRI JAN 5 2007

CAZ089>092-060000-
/O.UPG.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/
/O.NEW.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
842 AM PST FRI JAN 5 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE
CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...
...FROST ADVISORY NO LONGER IN EFFECT FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. THE FROST ADVISORY IS NO
LONGER IN EFFECT.

A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA
INTERIOR BY TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING
TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY
MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED
WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO
DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A
DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR 
FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

WEATHER.GOV/HANFORD

CAZ098-099-060000-
/O.CON.KHNX.WI.Y.0002.000000T0000Z-070106T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
842 AM PST FRI JAN 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD
FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED
THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 051745
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
945 AM PST FRI JAN 5 2007

CAZ089>092-060145-
/O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
945 AM PST FRI JAN 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY.

A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA
INTERIOR BY TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING
TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY
MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED
WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO
DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A
DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR
FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WEATHER.GOV/HANFORD

CAZ098-099-060000-
/O.CON.KHNX.WI.Y.0002.000000T0000Z-070106T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
945 AM PST FRI JAN 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE KERN COUNTY DESERT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT
TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 40 MPH CAN BE EXPECTED 
THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 052255
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
255 PM PST FRI JAN 5 2007

CAZ089>092-060700-
/O.NEW.KHNX.FR.Y.0002.070107T0900Z-070107T1700Z/
/O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
255 PM PST FRI JAN 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...
WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A FROST
ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY. 

A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA
INTERIOR TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING
TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY
MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED
WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO
DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A
DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR
FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS.

MINIMUM TEMPERATURES EARLY SUNDAY MORNING WILL RUN A FEW DEGREES
HIGHER THAN TONIGHT IN MOST VALLEY LOCATIONS WITH AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WEATHER.GOV/HANFORD

CAZ098-099-060500-
/O.EXT.KHNX.WI.Y.0002.000000T0000Z-070106T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
255 PM PST FRI JAN 5 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR
THE KERN COUNTY DESERT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING
FOR THE KERN COUNTY DESERT.

STRONG AND GUSTY WINDS BEHIND A COLD FRONT WILL CONTINUE INTO THIS
EVENING. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH CAN BE EXPECTED
DURING THIS TIME WITH LOCAL GUSTS TO 55 MPH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 060446
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
846 PM PST FRI JAN 5 2007

CAZ098-099-060600-
/O.EXP.KHNX.WI.Y.0002.000000T0000Z-070106T0500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
846 PM PST FRI JAN 5 2007

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING FOR
THE KERN COUNTY DESERT...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING FOR
THE KERN COUNTY DESERT. 

WINDS ACROSS THE AREA HAVE WEAKENED BELOW ADVISORY CRITERIA AND
THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

WEATHER.GOV/HANFORD

CAZ089>092-061300-
/O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/
/O.CON.KHNX.FR.Y.0002.070107T0900Z-070107T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
846 PM PST FRI JAN 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. A FROST
ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY FOR THE
CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY.

A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA
INTERIOR TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING
TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY
MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED
WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO
DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A
DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR
FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS.

MINIMUM TEMPERATURES EARLY SUNDAY MORNING WILL RUN A FEW DEGREES
HIGHER THAN TONIGHT IN MOST VALLEY LOCATIONS WITH AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 5, 3:44 AM PST, 4 hours 28 minutes earlier.

Area forecast discussion, Jan 5, 3:44 AM PST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
344 AM PST FRI JAN 5 2007

.SHORT TERM...THE FRONTAL SYSTEM HAS PUSHED THROUGH MOST OF THE
DISTRICT WITH PRECIPITATION NOW ENDED FOR THE MOST PART. UPSLOPE
CLOUDS AND JUST A FEW LIGHT SHOWERS ARE LINGERING ALONG THE
FOOTHILLS AND MOUNTAINS ADJACENT TO THE SOUTHEAST AND SOUTH ENDS
OF THE VALLEY. AN AREA OF SHOWERS IS ALSO SLIDING SOUTH THROUGH
THE DESERT...MOSTLY EAST OF KERN COUNTY. SLIGHT CHANCE POPS ARE
IN THE FORECAST FOR THIS MORNING IN THESE AREAS...OTHERWISE A DRY
FORECAST IS IN STORE THROUGH THE WEEKEND. THE SURFACE PRESSURE
GRADIENT TIGHTENED UP CONSIDERABLY BY LAST NIGHT...WITH SFO-LAS
APPROACHING 20 MB OVERNIGHT. WINDS WILL REMAIN BREEZY THIS
MORNING ACROSS THE DISTRICT...DECREASING BY AFTERNOON AS THE
SURFACE GRADIENT GRADUALLY RELAXES AND THE UPPER JET SLOWLY PULLS
AWAY. WIND SPEEDS IN THE KERN MOUNTAINS AND DESERT HAVE STAYED
MOSTLY BELOW WARNING CRITERIA...BUT WILL HOLD ON TO THE HIGH WIND
WARNING THERE FOR NOW AS THE WINDS REMAIN RATHER STRONG AND GUSTY.
COOLER TEMPERATURES ARE IN STORE FOR TONIGHT IN THE NORTHERLY FLOW
BEHIND THE DEPARTING SYSTEM...WITH AREAS OF FROST EXPECTED TO
DEVELOP IN THE VALLEY BY LATE TONIGHT THROUGH SATURDAY MORNING.
AN UPPER RIDGE WILL THEN BUILD OVER THE REGION THROUGH
SUNDAY...WITH INCREASING OVERNIGHT AND MORNING FOG LIKELY IN
THE VALLEY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...LITTLE CHANGE IN THE
FORECAST MODELS DURING THE PERIOD AS THE PROGS CONTINUE TO SHOW A
VERY STRONG HIGH PRESSURE SYSTEM ANCHORED OFF OF SOUTHERN CALIFORNIA
SUNDAY NIGHT THROUGH TUESDAY. BY WEDNESDAY BOTH THE GFS AND EUROPEAN
MODELS SHIFT THE HIGH BACK TO THE WEST AND TURN THE FLOW ALOFT TO
THE NORTHWEST AS A LOW DIGS INTO NORTHWEST CANADA. BY WEDNESDAY AND
THURSDAY THESE MODELS NOW HAVE THE CANADIAN LOW MOVING INTO THE
NORTHERN ROCKIES. THIS POSITIONING WILL KEEP THE AREA DRY. UNDER THE
STRONG RIDGE, IT APPEARS THE SAN JOAQUIN VALLEY WILL EXPERIENCE A
WIDESPREAD FOG-TO-STRATUS PERIOD BEGINNING SUNDAY NIGHT WITH THE FOG
AND THEN AS THE INVERSION HEIGHT INCREASES, A LOW STRATUS REGIME
SHOULD OCCUR. I HAVE INCREASED THE COVERAGE OF THE CLOUDS AND
ASSOCIATED LOWER TEMPERATURES EACH DAY FROM MONDAY THROUGH
WEDNESDAY. BY THURSDAY, WITH THE PROGGED LOW APPROACHING, WILL KEEP
A BROAD BRUSH SLIGHT CHANCE POPS IN PLACE.

.AVIATION...AREAS OF MVFR WITH LOCAL IFR VISIBILITIES IN THE CENTRAL
AND SOUTHERN SAN JOAQUIN VALLEY THROUGH 02Z IN RAIN AND MIST. AFTER
02Z GENERALLY IMPROVING CONDITIONS TO MVFR AND TO VFR BY 08Z AS
SKIES CLEAR. OVER THE ADJACENT SIERRA AND KERN COUNTY MOUNTAINS
WIDESPREAD MOUNTAIN OBSCURATIONS AND STRONG WIND SHEAR THROUGH 15Z
ON FRIDAY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR
KMCE...KFAT AND KBFL...AND TWEB ROUTES 421 AND 423.

&&

.AIR QUALITY ISSUES...
NOT AVAILABLE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 AM PST THIS MORNING FOR CAZ095-098-099.

FROST ADVISORY FROM 1 AM TO 9 AM PST SATURDAY FOR CAZ089>092.

&&

JEB/DS

WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 5, 4:32 AM PST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HANFORD CA
432 AM PST FRI JAN 5 2007

CAZ089>092-061300-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
432 AM PST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FROST ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM SATURDAY. PLEASE
REFER TO THE LATEST WEATHER MESSAGE ISSUED BY HANFORD AT /WWUS76
KHNX/ OR /SFONPWHNX/ FOR DETAILS.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER.GOV/HANFORD

CAZ095-098-099-061300-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
432 AM PST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

.DAY ONE...TODAY

A HIGH WIND WARNING IS IN EFFECT UNTIL 8 AM PST. PLEASE REFER TO
THE LATEST WEATHER MESSAGE ISSUED BY HANFORD /WWUS76 KHNX/ OR
/SFONPWHNX/ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER.GOV/HANFORD

MORSE

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:29 AM PSTFrost AdvisoryHNX4 hr
Jan 5, 8:42 AM PSTFreeze WarningHNX24 hr
Jan 5, 2:55 PM PSTFrost AdvisoryHNX42 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.